# SDR AALA20120104ORD01

- Difficulty date: January 4, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 75,138 hours, 11,882 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - CREW REPORTED LEADING EDGE SLAT DISAGREE ON EICAS.  EMERGENCY DECLARED FLIGHT LANDED ORD WITHOUT INCIDENT.  REPLACED PROXIMITY SWITCH ELECTRONICS UNIT AS A PRECAUTION.  SYSTEM GROUND CHECK NORMAL OPERATION.
